Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 12 of 39 found articles
 
 
  First- and Second-Order Optimality Conditions for Quadratically Constrained Quadratic Programming Problems
 
 
Title: First- and Second-Order Optimality Conditions for Quadratically Constrained Quadratic Programming Problems
Author: Flores-Bazán, Fabián
Mastroeni, Giandomenico
Appeared in: Journal of optimization theory and applications
Paging: Volume 193 () nr. 1-3 pages 118-138
Year: 2022-03-31
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 12 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands